# SDR AALA201803219014

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 11,247 hours, 3,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW, 1500 PSI AT 71 DEGREES FARENHEIT.  SERVICED THE CYLINDER IAW AMM 52-10-00.
